BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1998 Volume 12 >

Please use this identifier to cite or link to this item:

Title: Financial Decisions via Methods of Guaranteed Control Theory
Authors: Nikonov, O.
Keywords: Guaranteed Control
Financial Modelling
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 12, No 1, (1998), 133p-140p
Abstract: The paper deals with some problems of financial mathematics that can be studied with the help of the theory of guaranteed control under uncertainty. From this viewpoint the dynamic portfolio selection problem and the option pricing models are considered, and the links between guaranteed and stochastic approaches in financial mathematics are discussed.
Description: AMS subject classification: 93C95, 90A09.
ISSN: 0204-9805
Appears in Collections:1998 Volume 12

Files in This Item:

File Description SizeFormat
Pliska-12-1998-133-140.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License